[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Humalog infusion site failure

> I have used Humalog for 1 yr and notice that most times the site is
> very itchy and i can hardly stand it but I suffer along thought it
> was tape but now am wondering if it is H. after i remove set there
> is a small red spot  and still itchy for a day or so but red spot
> goes away within hrs. Is this H reaction? what is the best
> alternative as concluded by this panal of experts? I know everyone
> is diff 

Before any possible solutions, you need to clearly identify the 

For the tape, do a skin test by placing one inch squares of various 
tapes on your skin for a few days (you back possibly) and examining 
the results for redness or irritation.

For the insulin, switch completely off Humalog for a couple of weeks. 
Try Velosulin BR (Novo Nordisk). It is a regular insulin so the peak 
is later. You will have to bolus early for meals (like with regular) 
and temporarily change the time on your pump to one hour earlier than 
clock time to adjust for the difference in basal delivery start stop 
times (typical time for most people). Otherwise you will have to 
reset the times on all your basal rates. This method isn't exact, but 
worked pretty well for my daughter when we went through this 
email @ redacted
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml